×

Found 16,556 Documents (Results 1–100)

100
MathJax

Hyperbolic equation with rapidly oscillating data: reconstruction of the small lowest order coefficient and the right-hand side from partial asymptotics of the solution. (English. Russian original) Zbl 07544361

Dokl. Math. 105, No. 1, 28-30 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 34-36 (2022).
MSC:  35R30 35C20 35L15
PDF BibTeX XML Cite
Full Text: DOI

All-at-once formulation meets the Bayesian approach: a study of two prototypical linear inverse problems. (English) Zbl 07543865

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 1-44 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Inverse linear problems for a certain class of degenerate fractional evolution equations. (English. Russian original) Zbl 07542516

J. Math. Sci., New York 260, No. 3, 371-386 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 97-111 (2019).
MSC:  35R30 35R11 34K29
PDF BibTeX XML Cite
Full Text: DOI

Inverse problem for a model of the dynamics of a population with symmetric cell division. (English. Russian original) Zbl 07538720

Mosc. Univ. Comput. Math. Cybern. 46, No. 1, 50-59 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 1, 50-59 (2022).
MSC:  92D25 92C37 35Q49
PDF BibTeX XML Cite
Full Text: DOI

Comparative analysis of gradient methods for source identification in a diffusion-logistic model. (English. Russian original) Zbl 07538086

Comput. Math. Math. Phys. 62, No. 4, 674-684 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 694-704 (2022).
MSC:  91D30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software